# SDR NSVA2007170

- Difficulty date: June 30, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 340B224
- Aircraft time: 27,540 hours, 32,177 cycles
- Engine: Ge CT79B
- System (JASC): 7400 · Ignition System
- Part: Computer
- Part number: 6071T20P16
- Part serial: ECDT1307
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RETURN TO GATE DUE TO IGNITION LIGHT LT, DURING TAXI, BEFORE TAKEOFF.  REMOVED AND REPLACED LT DECU.  OPS CK GOOD.
